I am a male in my 20's. When I was a kid i drank alot so I went to the doctors as it can be a sign of diabetes I did not have it. I have been checked a bunch of times the last time within a year or 2. I am thirsty a lot and drink most of the time when I am at home. When I was younger I peed quiet often. However I have been taking Lisinopril for over a year and now I pee like every hour or so when I am home. When I am out I can hold it for a quite a few hours even though my bladder is screaming. My blood pressure is good now that I take this med. However is it normal to pee this much? I take a low dose 10-12.5. I find myself having to be thirsty a lot because when I am out if I drink I feel like a fool going to the bathroom so much. So I avoid drinking then or hold it untill I get home then when I get home i drink a ton. When I sleep I can make it threw the night only peeing twice. However it is always twice. I know I should not drink before I go to but eating makes me more thirsty as does trying to avoid drinking and I already am thirsty . I know that water pills do make you pee more but this is insane. Also I never have understood why I drink so much. I admit I tend to drink juice or gatorade or one soda per day and the rest juice with some water maybe. I mean some days I try and go without drinking much and I only drink say 64 ounces or less but then drink at night so when I go out I don't pee as much. However I tend to drink like 1 or 2 12oz glasses in the morning and still pee every two hours instead of 1 hour for 8-12 hours or so untill I slow down in my peeing.Also sometimes if I drink a little in the morning I still pee a bunch. I dont know if this is because I have become so sensitive to the urge to pee that I do it or some thing else. Also when I drink I tend to drink till i feel bloated then I feel good enough to stop for awhile.Thanks for any help you can give.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?